Changfeng GuiProfessor

CONTACT

Office Phone:  210-458-3073
Office: FLN 4.01.36

RESEARCH INTERESTS
  • Nonlinear Partial Differential Equations and Applied Mathematics
  • Image Analysis and Processing
OFFICE HOURS

MW 3:00 - 4:00 pm

Awards and Honors
  • Fellow of AMS, 2013
  • Provost’s Research Excellence Award,University of Connecticut,Storrs, USA,2007
  • Plenary Speaker, AMS sectional meeting, Storrs, USA,Oct. 28,2006
  • PIMS Research Prize, Pacific Institute of Mathematical Sciences,Canada,2002
  • Andrew Aisensdadt Prize,Centre de Recherches Mathematiques,Canada,1999
  • Excellent Thesis Award,University of Minnesota, 1991

Education
  • 1991,Ph.D.,Mathematics,University of Minnesota,Minneapolis, MN,USA
  • 1987,M.S., Mathematics,Peking University, Beijing,China
  • 1984,B.S., Mathematics,Peking University,Beijing,China
Publications
  • Changfeng Gui,Xue Luo and Feng Zhou, Asymptotic behavior of radial oscillating solutions to certain nonlinear equations, PartII, Methods Appl. Anal., Volume 16,Number 4(2009),459-468;
  • Zhuoran Duand Changfeng Gui, Interior layers for an inhomogeneous Allen-Cahn equation,
  • Changfeng Gui, Huiyu Jian and Hongjie Ju, Properties of translating solutions to mean curvature flow,Discrete and Continuous Dynamical systems, Volume 28,2010,pp 441-453;Journal of Differential Equations ,249, 2010,pp 215-239;
  • Changfeng Gui, Andrea Malchiodi and Haoyuan Xu, Axial Symmetry of Some Steady State Solutions to Nonlinear Schrodinger Equations,Proceedings of AMS,Volume 139(2011), pp 1023-1032;
  • Changfeng Gui, Symmetry of Traveling Wave Solutions to the Allen-Cahn Equation in R2,Archive for Rational Mechanics and Analysis, Volume 203(2012), Number 3,1037-1065.
  • Changfeng Gui, Symmetry of Some Entire Solutions to the Allen-Cahn Equation in Two Dimensions, Journal of Differential Equations, Volume 252,Issue 11,1June 2012,pp 5853-874;
  • Min, Lihua; Yang, Xiaoping; Gui, Changfeng Entropy estimates and large-time behavior of solutions to a fourth-order nonlinear degenerate equation. Commun. Contemp. Math. 15,no. 4,1250066 (2013) [23 pages] DOI:10.1142/S0219199712500666;
  • Changfeng Gui and Mingfeng Zhao,Traveling Wave Solutions of Allen-Cahn Equation with a Fractional Laplacian, to appear in Ann I H Poincare-AN(2014), http://dx.doi.org/10.1016/j.anihpc.2014.03.
  • Changfeng Gui and Tingting Huan,Traveling wave solutions to some reaction diffusion equations with fractional Laplacians, Calculus of Variations and PDEs, (DOI) 10.1007/s00526-014-0785-y